# SDR 2000UALA00441

- Difficulty date: July 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 24,653 hours, 8,292 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550
- Part serial: 49914
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRONIC INDICATION AND CREW ALERT SYSTEM MESSAGE, MAIN BATTERY CHARGER DISPLAYED AND BATTERY DISCHARGER LIGHT EXTINGUISHED.  *S/D*  REPLACED BATTERY CHARGER AND MAIN BATTERY.  SHOP FINDINGS REPORTS BATTERY DISCHARGED.
